EconPapers    
Economics at your fingertips  
 

Survival Distributions Based on the Incomplete Gamma Function Ratio

Andrew G. Glen (), Lawrence M. Leemis () and Daniel J. Luckett
Additional contact information
Andrew G. Glen: The Colorado College
Lawrence M. Leemis: The College of William and Mary
Daniel J. Luckett: The College of William and Mary

Chapter 5 in Computational Probability Applications, 2017, pp 51-58 from Springer

Abstract: Abstract A family of probability distributions is constructed using the incomplete gamma function ratio. The family includes a number of popular univariate survival distributions, including the gamma, chi square, exponential, and half-normal. Examples that demonstrate the generation of new distributions are provided.

Keywords: Probability; Univariate lifetime distributions (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-3-319-43317-2_5

Ordering information: This item can be ordered from
http://www.springer.com/9783319433172

DOI: 10.1007/978-3-319-43317-2_5

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-3-319-43317-2_5